# SDR FDEA201011084443

- Difficulty date: November 8, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436689
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STA 720D BETWEEN STR'S 25L AND 26L. REMOVED PREVIOUS SHEAR TIE REPAIR DOUBLER IAW SRM 51-30-2  FABRICATED NEW SHEAR TIE REPAIR DOUBLER FROM 7075 O .071"  DIM  5" X 2" IAW SRM 53-10-2 FIG 3, 51-20-1 FIG 7, AND 53-10-4 FIG 15.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 53-10-4 FIG 15 REV 103.
